| Catalog Number |
129405512 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
11/21/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
The patient was revised due to flexion contracture and stability issues.All components were removed and attune revision components were implanted.The lot numbers on these explanted components were not legible except for the polyethylene bearing.Precoated implants were used.Doi: unknown.Dor: (b)(6) 2019, right knee.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary = > the device associated with this report was not received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.